CaltechAUTHORS
  A Caltech Library Service

Positive solutions of nonlinear eigenvalue problems: applications to nonlinear reactor dynamics

Cohen, Donald S. (1967) Positive solutions of nonlinear eigenvalue problems: applications to nonlinear reactor dynamics. Archive for Rational Mechanics and Analysis, 26 (4). pp. 305-315. ISSN 0003-9527. https://resolver.caltech.edu/CaltechAUTHORS:20200113-152508916

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200113-152508916

Abstract

This paper was stimulated by a nonlinear eigenvalue problem which has recently arisen in space-dependent nonlinear nuclear reactor dynamics. We shall treat it and some mathematical generalizations of it here.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/bf00281661DOIArticle
https://rdcu.be/b0ghzPublisherFree ReadCube access
Additional Information:© 1967 Springer. Received 01 May 1967. Communicated by C. C. Lin. This work was supported by the National Science Foundation under Grant. No. GP-4597 at the California Institute of Technology.
Funders:
Funding AgencyGrant Number
NSFGP-4597
Subject Keywords:Neural Network; Complex System; Nonlinear Dynamics; Eigenvalue Problem; Electromagnetism
Issue or Number:4
Record Number:CaltechAUTHORS:20200113-152508916
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200113-152508916
Official Citation:Cohen, D.S. Positive solutions of nonlinear eigenvalue problems: applications to nonlinear reactor dynamics. Arch. Rational Mech. Anal. 26, 305–315 (1967) doi:10.1007/BF00281661
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:100697
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:13 Jan 2020 23:30
Last Modified:13 Jan 2020 23:30

Repository Staff Only: item control page